Skip to content
BY-NC-ND 4.0 license Open Access Published by De Gruyter Open Access February 8, 2017

Boundary asymptotics of the relative Bergman kernel metric for hyperelliptic curves

Robert Xin Dong EMAIL logo
From the journal Complex Manifolds

Abstract

We survey variations of the Bergman kernel and their asymptotic behaviors at degeneration. For a Legendre family of elliptic curves, the curvature form of the relative Bergman kernel metric is equal to the Poincaré metric on ℂ \ {0,1}. The cases of other elliptic curves are either the same or trivial. Two proofs depending on elliptic functions’ special properties and Abelian differentials’ Taylor expansions are discussed, respectively. For a holomorphic family of hyperelliptic nodal or cuspidal curves and their Jacobians, we announce our results on the Bergman kernel asymptotics near various singularities. For genus-two curves particularly, asymptotic formulas with precise coefficients involving the complex structure information are written down explicitly.

References

[1] Berndtsson, B., Subharmonicity properties of the Bergman kernel and some other functions associated to pseudoconvex domains, Ann. Inst. Fourier (Grenoble) 56 (2006), 1633-1662.10.5802/aif.2223Search in Google Scholar

[2] Berndtsson, B., Curvature of vector bundles associated to holomorphic fibrations, Ann. of Math. 169 (2009), 531-560.10.4007/annals.2009.169.531Search in Google Scholar

[3] Berndtsson, B., Positivity of direct image bundles and convexity on the space of Kähler metrics, J. Diff. Geom. 81 (2009), 457-482.Search in Google Scholar

[4] Berndtsson, B., Strict and nonstrict positivity of direct image bundles, Math. Z. 269 (2011), 1201-1218.10.1007/s00209-010-0783-5Search in Google Scholar

[5] Berndtsson, B. and Lempert, L., A proof of the Ohsawa-Takegoshi theorem with sharp estimates, J. Math. Soc. Japan 68 (2016), 1461-1472.10.2969/jmsj/06841461Search in Google Scholar

[6] Berndtsson, B. and Pˇaun, M., Bergman kernel and the pseudoeffectivity of relative canonical bundles, Duke Math. J. 145 (2008), 341-378.10.1215/00127094-2008-054Search in Google Scholar

[7] Błocki, Z., Some estimates for the Bergman kernel and metric in terms of logarithmic capacity, Nagoya Math. J. 185 (2007), 143-150.10.1017/S0027763000025782Search in Google Scholar

[8] Błocki, Z., Suita conjecture and the Ohsawa-Takegoshi extension theorem, Invent. Math. 193 (2013), 149-158.10.1007/s00222-012-0423-2Search in Google Scholar

[9] Dong, R. X., Boundary asymptotics of the relative Bergman kernel metric for elliptic curves, C. R. Math. Acad. Sci. Paris 353 (2015), 611-615.10.1016/j.crma.2015.04.015Search in Google Scholar

[10] Dong, R. X., Boundary asymptotics of the relative Bergman kernel metric for elliptic curves II: subleading terms, Ann. Polon. Math. 118 (2016), 59-69.Search in Google Scholar

[11] Dong, R. X., Boundary asymptotics of the relative Bergman kernel metric for elliptic curves III: 1 &1, J. Class. Anal. 9 (2016), 61-67.10.7153/jca-09-07Search in Google Scholar

[12] Dong, R. X., Boundary asymptotics of the relative Bergman kernel metric for elliptic curves IV: Taylor expansion, submitted for publication.Search in Google Scholar

[13] Dong, R. X., Boundary asymptotics of the relative Bergman kernel metric for curves, preprint.Search in Google Scholar

[14] Carlson, J., Müller-Stach, S., and Peters, C., Period Mappings and Period Domains, Camb. Univ. Press, 2003.Search in Google Scholar

[15] Fay, J. D., Theta functions on Riemann surfaces, Lecture Notes in Mathematics, 352 (1973), Springer, Berlin.10.1007/BFb0060090Search in Google Scholar

[16] Griflths, P. A., Periods of integrals on algebraic manifolds, III (some global differential-geometric properties of the period mapping), Publ. Math. de l’IHES 38 (1970), 125-180.10.1007/BF02684654Search in Google Scholar

[17] Guan, Q.-A. and Zhou, X.-Y., A solution of an L2 extension problemwith optimal estimate and applications, Ann. ofMath. 181 (2015), 1139-1208.10.4007/annals.2015.181.3.6Search in Google Scholar

[18] Habermann, L. and Jost, J., Riemannian metrics on Teichmuller space, Manuscripta Math. 89 (1996), 281-306.10.1007/BF02567518Search in Google Scholar

[19] Liu, K. and Yang, X., Curvatures of direct image sheaves of vector bundles and applications, J. Diff. Geom. 98 (2014), 117-145.Search in Google Scholar

[20] Maitani, F. and Yamaguchi, H., Variation of Bergman metrics on Riemann surfaces, Math. Ann. 330 (2004), 477-489.10.1007/s00208-004-0556-8Search in Google Scholar

[21] Ohsawa, T. and Takegoshi, K., On the extension of L2 holomorphic functions. Math. Z. 195 (1987), 197-204.Search in Google Scholar

[22] Ohsawa, T., L2 approaches in several complex variables, Spri. Mono. Math., Tokyo, 2015.10.1007/978-4-431-55747-0Search in Google Scholar

[23] Schmid, W., Variation of Hodge structure: the singularities of the period mapping, Invent. Math. 22 (1973), 211-319.10.1007/BF01389674Search in Google Scholar

[24] Sugawa, T. and Vuorinen M., Some inequalities for the Poincaré metric of plane domains, Math. Z. 250 (2005), 885-906.10.1007/s00209-005-0782-0Search in Google Scholar

[25] Pǎun, M. and Takayama, S., Positivity of twisted relative pluricanonical bundles and their direct images, arXiv:math/1409.5504 (2014).Search in Google Scholar

[26] Tsuji, H., Curvature semipositivity of relative pluricanonical systems, arXiv:math/0703729 (2007).Search in Google Scholar

[27] Yamada, A., Precise variational formulas for abelian differentials. Kodai Math. J. 3 (1980), 114-143.Search in Google Scholar

Published Online: 2017-2-8
Published in Print: 2017-2-23

© 2017

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License.

Downloaded on 1.2.2023 from https://www.degruyter.com/document/doi/10.1515/coma-2017-0002/html
Scroll Up Arrow